Minimization of the number of operations for linear ill-posed problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1978), pp. 47-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_11_a5,
author = {V. V. Ivanov},
title = {Minimization of the number of operations for linear ill-posed problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--54},
year = {1978},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_11_a5/}
}
V. V. Ivanov. Minimization of the number of operations for linear ill-posed problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1978), pp. 47-54. http://geodesic.mathdoc.fr/item/IVM_1978_11_a5/